# SDR QXEA9700655

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SEVERAL CRACKS FOUND DURING SERVICE EMERGENCY DOOR INSPECTION.  REPAIRED IAW FOKKER SRM 52-04-10.
